# SDR DHL9872455C

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT O/B FLAP ASSY UPPER SURFACE  DELAMINATED 8 INCHES FROM O/B END, 10 FROM TRAILING EDGE.  INSTALLED BONDING REPAIR PER SRM  51-40-6, 4 X 4.  N/R 1063.
